MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Catalog Number DYNDST1512
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "multiple iv admin sets leaking" and "they had 4 leaks already and it continues to happen over and over.".
 
Additional Manufacturer Narrative
The customer reported multiple iv admin sets leaking and that they are having to readminister iv's during surgery.A photo was received for the investigation; the picture highlights one of the y-sites on the device with a blue drape behind it, and liquid is visible on the blue drape, but the picture does not make it clear where from the device the leak occurred.Based on the complaint details, photo evaluation, and investigation, the complaint is confirmed.Despite attempts to gain clarity on how the product was used and where the leak originated from on the device, answers were not received from the customer; therefore, the root cause for the reported issue remains undetermined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 2 NF PORTS, 108"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50867135
Report Number1417592-2026-48540
Device Sequence Number13447503
Product Code FPA
UDI-Device Identifier10884389975954
UDI-Public10884389975954
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1512
Device Lot Number0332501A195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown